# SDR FDEA201810093248

- Difficulty date: October 9, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Support
- Part number: 144N25314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON INBOARD FLAP TRACK SUPPORT STRUCTURE FITTING IN RT MLG WHEEL WELL AFT BULKHEAD BS 1180. CORROSION REMOVED IAW SRM 51-10-02 REV 125. REPAIR CARRIED OUT IAW EA F-5340-TO343107.
